A 26-year-old male asked:
Disclaimer

is it common to get nausea after withdrawing from antipsychotics? if it is, does it get better over time? did i withdraw too quickly?

1 doctor answer
Dr. Linda Callaghan
53 years experience Addiction Medicine
Go to Psychiatrist.: Any withdrawal from psychotropic medications should be supervised by the physician. I do not know how you tapered the dose.Tapering depends on the dose, how long you have taken that medication. It is best to have your doctor walk you through your withdrawal.
Answered on May 31, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 27-year-old female asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Its rare: I've never seen a case and none of my colleagues have reported seeing it. If it were common it would be off the market.
1
1 thank
A 26-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Not necessarily: Why were antipsychotics prescribed in the first place? Whatever symptoms those were, could return -- and then you might not be "feeling great."
A 28-year-old male asked:
Dr. Yucui Chen
27 years experience Psychiatry
Insomnia: When you come off antipsychotics, you might have difficulty with sleep at night. Drinking coffee will make it worse. But again, it depends on which an ... Read More
2
2 thanks
A 88-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
They can: They can get worse, especially in older women. You and your psychiatrist will be faced with deciding whether your need for the medication overrides t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month